| Catalog Number |
367292 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (nipro).This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® safety-lok¿ blood collection set, 3 devices exhibited poor sleeve function where the np needle sleeve leaked during blood draw and spilled onto nurse's uniforms.There was no other health impact or consequences reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary bd had not received samples or photos for investigation.Therefore, 50 retention samples from bd inventory were evaluated by visual examination and no issues were observed relating to sleeve leakage as all samples met specifications.Also, 8 retention samples from bd inventory were evaluated by functional testing and no issues were observed relating to sleeve leakage as all samples met specifications.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint is unable to be confirmed for the indicated failure mode sleeve leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.